# SDR SIMA20121201001

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 22,381 hours, 22,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4208 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS EXTREMELY HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED PASSENGER DOOR FRAME ROLLERS AS PER EMB AMM 53-21-02.  THE PASSENGER DOOR OPENS WITH EASE.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
